# SDR DLM11970998

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5519881
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST FAULTED BATTERY 1 LOW.
